# SDR R61A2016040100314

- Difficulty date: April 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO AFT FINGER DOUBLER IS CORRODED.  MAINTENANCE REPAIRED CORROSION BY BLENDING FWD CARGO AFT FINGER DOUBLER IAW ETD 2016-170-036934.
